# SDR USAA061373

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 507945178
- Condition: Cracked
- Location: Pax Door
- Component: Door
- Component part number: 507945178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP NR 7, 12 INCHES BELOW CENTER GUIDE CRACKED.  INSTALLED DOUBLER REPAIR IAW EA 98274, DEFECT SIZE: .125 INCH.
